# SDR ARWA0011014

- Difficulty date: November 9, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 76,349 hours, 25,505 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 57155A
- Part serial: XC718
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN CRUISE, HYDRAULIC QUANTITY DROPPED SLIGHTLY ABOVE EMERGENCY LEVEL.  PERFORMED LOSS OF HYDRAULIC PRESSURE ABNORMAL EMERGENCY CHECKLIST.  FLIGHT RESTRICTED TO MACH .65 AND 230 KIAS.  CONTINUED WITHOUT INCIDENT.  AFTER LANDING, MX FOUND AUX RUDDER PUMP LEAKING.  REMOVED, REPLACED AND LEAKED CHECK PUMP, SERVICED FLUID, AND RETURNED AIRCRAFT TO SERVICE.
